# SDR CALA0800775

- Difficulty date: August 6, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 60,149 hours, 30,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6545833435
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT CHANNEL FOR NOSE LANDING GEAR VIEWER PANEL.  REMOVED AND REPLACED SUPPORT CHANNEL WITH NEW CHANNEL AND REMOVED AND REINSTALLED UPPER VIEW TUBE PER BOEING DWG 65-45833 B737-300 SRM 51-40-02 AND B737-300 AMM 56-41-31.
